# SDR ASOA06077

- Difficulty date: December 31, 2005
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Engine: Ge CF348C1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Part number: CC67038601965
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE PASSENGER DOOR, BELOW THE TOP STEP ON THE FORWARD SIDE, WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REPAIRED THE PASSENGER DOOR, BLEOW THE TOP STEP ON THE FORWARD SIDE, IAW REO.  (K)
